# SDR AALA20020375

- Difficulty date: April 1, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N1434A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11419
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 576 - ON TAKEOFF DFW, ACRID SMOKE FILLED CABIN.  RETURNED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPAIRED HYDRAULIC LEAK INTO DISTRIBUTION DUCT.  REPLACED RECIRCULATION FAN FILTERS AND PRESSURE REGULATOR ON NR 1 AND NR 2 SYSTEM, AND PNEUMATIC DISTRIBUTION CHECK VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
